# SDR DALA12001686316

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 45,115 hours, 5,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT DOOR 3L.  MAINTENANCE REPLACED LIGHT ASSEMBLY S417N509-1SMI, REF AMM 33-51 AND IPC 33-51.  OPS CHECKED OK.
